# SDR CALA2020041300827

- Difficulty date: April 10, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 62,410 hours, 23,404 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND AT LEFT CENTER WING REAR SPAR VERTICAL PRESSURE WEB:1)BETWEEN LBL 45.64 & LBL 40.00 (BETWEEN WL 200.6 & WL 192.0) CRACK LENGTH .0394" 2) BETWEEN LBL 40.00 AND LBL 31.83 (BETWEEN WL 200.6 & WL 192.0) CRACK LENGTH 1.181" REF. AAR N/R:90238392 GENERATED ACCOMPLISHED CATEGORY B REPAIR 3 ALTERNATIVE 2 AT VERTICAL PRESS AS PER B737-800 SRM 57-10-10 REPAIR 3 ALTERNATIVE 2 FIG 204 TABL E 202 (( FOR DETAILS SEE PARTIAL WORKS). REF. AAR N/R:90238392 URE WEB BETWEEN LBL 45.64 & LBL 40.00 (BETWEEN WL200.6 & WL192.0 INSPECTED WORK ACCOMPLISHED
